MathSciNet Relay Station
MathSciNet bibliographic data
MR2915498 55U10 (18G30)
Friedman, Greg Survey article: an elementary illustrated introduction to simplicial sets. Rocky Mountain J. Math. 42 (2012), no. 2, 353–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement